# SDR CA110713007

- Difficulty date: July 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 3,265 hours
- Engine: Pwa PW545A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Seized
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED "STAB MISCOMPARE" ILLUMINATES AND HYD ANNUNCIATOR FAILS TO EXTINGUISH WHEN FLAPS ARE SELECTED TO THE UP POSITION, IN THE JOURNEY LOG. THE PILOTS ALSO STATED THAT THEY HAD DIFFICULTY TRIMMING THE PITCH OF THE ACFT.  MX TROUBLESHOOTING DETERMINED THAT THE HORIZ STABILIZER ACTUATOR WAS SEIZED TO THE POINT WHERE IT WAS VERY DIFFICULT TO ACTUATE, AND THE HYD FLUID WITHIN HAD A STRONG "BURNING" ODOR AS THOUGH THE FLUID HAD BEEN SUBJECTED TO HIGH TEMPS. THE HORIZ STAB ACTUATOR HAS 204 HRS SINCE INSTALLATION AFTER REPAIR.
